# SDR UALA2013041002426

- Difficulty date: April 9, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 49,305 hours, 19,784 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: L3 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT NOISE DUE TO SEAL PEELING BACK AT WINDOW L3.   SEAL IS MISSING, TORN OR LOOSE.  REPAIRED WINDOW, IAW MM 56-11-12-300-002-A & SECTION B-B WINDOW. WITH STAINLESS STEEL Z SECTION.
